# SDR NACA2024020500004

- Difficulty date: February 5, 2024
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,200 hours, 15,332 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Cooling Equip
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQUIP OVHT EICAS MESSAGE ON DESCENT. NO MESSAGE FOUND ON EICAS. PERFORMED EQUIP COOLING SYSTEM CHECK PER AMM 21-58-00 OPS CHECK GOOD.
